MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1155/2018/2648325

Медицинская библиотека · Case reports in dermatological medicine · 2018

Drug Hypersensitivity due to Azathioprine with Elevated Procalcitonin.

Ahuja Tania, Chung Frank R, Ruiz-Maya Tania

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We present a case of azathioprine hypersensitivity presenting as sepsis with elevated procalcitonin in a 68-year-old man with myasthenia gravis. The patient presented with fever, chills, nausea, vomiting, and headache. He developed numerous 1 cm erythematous papules over his upper torso. Infectious workup including bacteriological tests and microbial cultures was negative and a skin biopsy was performed which revealed suppurative folliculitis with eosinophils, consistent with drug hypersensitivity. Notably, acute phase reactants including C-reactive protein and procalcitonin were elevated upon presentation, likely secondary to drug hypersensitivity.

Для цитирования: Ahuja Tania, Chung Frank R, Ruiz-Maya Tania. Drug Hypersensitivity due to Azathioprine with Elevated Procalcitonin.. Case reports in dermatological medicine. 2018. DOI: 10.1155/2018/2648325.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.